Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A theorem on mappings into Riemann surfaces of infinite genus


Author: Leo Sario
Journal: Trans. Amer. Math. Soc. 117 (1965), 276-284
MSC: Primary 30.45
DOI: https://doi.org/10.1090/S0002-9947-1965-0173764-6
MathSciNet review: 0173764
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors and L. Sario, Riemann surfaces, Princeton Math. Series, No. 26, Princeton Univ. Press, Princeton, N. J., 1960. MR 0114911 (22:5729)
  • [2] L. Sario, General value distribution theory, Nagoya Math. J. 23 (1963), 213-229. MR 0168754 (29:6010)
  • [3] -, An integral equation and a general existence theorem for harmonic functions, Comment. Math. Helv. 38 (1964), 284-292. MR 0165097 (29:2386)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.45

Retrieve articles in all journals with MSC: 30.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0173764-6
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society